Economics at your fingertips  

An Indirect Proof for the Asymptotic Properties of VARMA Model Estimators

Guy Melard

No 2020-10, Working Papers ECARES from ULB -- Universite Libre de Bruxelles

Abstract: Strong consistency and asymptotic normality of a Gaussian quasi-maximum likelihood estimator for the parameters of a causal, invertible, and identiable vector autoregressive-moving average (VARMA) model are established in an indirect way. The proof is based on similar results for a much wider class of VARMA models with time-dependent coecients, hence in the context of non-stationary and heteroscedastic time series. For that reason, the proof avoids spectral analysis arguments and does not make use of ergodicity. The results presented are also applicable to ARMA models.

Keywords: non-stationary process; multivariate time series; time-varying models; identifiability; ARMA models (search for similar items in EconPapers)
Pages: 29 p.
Date: 2020-04
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published by:

Downloads: (external link) ... ELARD-anindirect.pdf Full text for the whole work, or for a work part (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This working paper can be ordered from ...

Access Statistics for this paper

More papers in Working Papers ECARES from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

Page updated 2021-10-15
Handle: RePEc:eca:wpaper:2013/304272